Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A well-conditioned and efficient implementation of dual reciprocity method for Poisson equation 期刊论文
AIMS MATHEMATICS, 2021, 卷号: 6, 期号: 11, 页码: 12560-12582
Authors:  Khan, Suliman;  Khan, M. Riaz;  Alqahtani, Aisha M.;  Shah, Hasrat Hussain;  Issakhov, Alibek;  Shah, Qayyum;  EI-Shorbagy, M. A.
Favorite  |  View/Download:84/0  |  Submit date:2022/04/02
dual reciprocity method  multiquadrics  compactly supported radial basis functions  stability analysis  condition number  Poisson equation